# SDR R61A2022030300173

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 34,191 hours, 21,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 002892
- Condition: Inoperative
- Location: Zone 100
- Part time: 35,949 hours, 22,571 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. R&R FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
